# SDR MRKA9532

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MA
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 97925461
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE TO NR 1 START VALVE LIGHT FLICKERING DURING TAXI.  REMOVED AND REPLACED START VALVE.  OPERATIONAL CHECKED AND RETURNED AIRCRAFT TO SERVICE.  (W)
